# SDR CALA2015080700646

- Difficulty date: August 5, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 63,749 hours, 13,350 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Defective
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL AN AIRSPEED DISCREPANCY WAS NOTED AT 100 KTS, INDICATED ON CAPTAINS & STANDBY AIRSPEED INDICATORS.  THE FIRST OFFICER AIRSPEED WAS LAGGING SIGNIFICANTLY.  AIR RETURNED, AFTER ACCOMPLISHING ALL RELEVANT CHECKLIST.  R & R FIRST OFFICERS PITOT PROBE IAW AMM 34-11-01-024- 041.  FIRST OFFICERS PITOT PROBE LEAK CHECKED IAW AMM 34-11-00-501, NO LEAKS FOUND.
